# SDR CALA2019101401755

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 65,077 hours, 23,296 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN HAS A PREVIOUS REPAIR 3 OF SRM 52-00-01. THE REPAIR DOUBLER IS 10.5 X 8 AND IS DENTED. THE REPAIR IS 12" FROM TOP EDGE OF DOOR. (REF NR 9597542) REMOVED PREVIOUS REPAIR IAW SRM 52-00-01 AND INSTALLED NEW DOUBLER REPAIR IAW ECRA 5231-01124 AND RES-WI 2015220-09.
